Can yeast infection cream cause bubbly urine?

February 28th, 2012 by Emily

Question: Can yeast infection cream cause bubbly urine?
I have a yeast infection and purchased yeast infection cream to treat it.The three day treatment plan.After inserting it in for the first time last night, I have been experiencing bubbly urine. I presume this is normal? I mean I would think it is but just making sure it is normal.

Best answer:

Answer by Jolie W
I think it is normal because last time I used yeast infection cream it caused the same thing to happen to me. I think its just because the urine mixes with some of the medication and causes bubbles. After I stipped taking it I stopped having bubbly urine. Rest its normal :)

Add your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

2 Comments on “Can yeast infection cream cause bubbly urine?”

  1. MissA says:

    Technically your urine isn’t bubbling, it’s the yeast infection cream that is getting into the toilet and frothing up in the manner of a bubble bath. A horrible bubble bath:)

    You’re fine.

  2. VERNON says:

    Hi,

    Give some thought to curing your yeast infection naturally. The only way to do this is to become aware of the cause. If you are not aware of the cause and deal with that then creams or lotions, etc. will do no good. Check out this website:

    http://www.uniquehomeremedies.com/YeastInfection

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,020 bad guys.